# SDR SWAA2024061701429

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 56,283 hours, 30,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FORWARD UPPER INOP<[01] 05 - OK TO CONTINUE PER [MEL 25-12-01;EMERGENCY FLASHLIGHT HOLDERS / FLASHLIGHTS.  R&R BATTERY PER MM 25-64-00
